Alert archive / New York / Coastal Flood Statements in 2017
Coastal Flood Statement 32, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Nov 5, 2017, 3:51 PM EST for 5 counties in New York; Essex County, Hudson County, Union County, New Jersey; Greater Bridgeport Planning Region, Connecticut. It took effect at Nov 6, 2017, 8:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2017, 3:51 PM EST (20:51 UTC)
- In effect from
- Nov 6, 2017, 8:00 AM EST
- Expired
- Nov 6, 2017, 2:00 PM EST
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Kings County, NY, Nassau County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 368 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
042 WHUS41 KOKX 052051 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 351 PM EST SUN NOV 5 2017 ...ISOLATED COASTAL FLOODING POSSIBLE MONDAY MORNING... NJZ006-106-108-NYZ074-075-178-179-060900- /O.NEW.KOKX.CF.S.0032.171106T1200Z-171106T1500Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 351 PM EST SUN NOV 5 2017 A FEW LOCATIONS MAY APPROACH OR JUST REACH MINOR COASTAL FLOODING THRESHOLDS AROUND THE TIME OF HIGH TIDE MONDAY MORNING. HIGH TIDE IS EXPECTED BETWEEN 8 AM AND 11 AM, WITH MOST TIDAL DEPARTURES BETWEEN 1/2 AND 1 1/2 FEET. && $$ CTZ009-NYZ071-177-060900- /O.NEW.KOKX.CF.S.0032.171106T1500Z-171106T1800Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-NORTHERN NASSAU- 351 PM EST SUN NOV 5 2017 A FEW LOCATIONS MAY APPROACH OR JUST REACH MINOR COASTAL FLOODING THRESHOLDS AROUND THE TIME OF HIGH TIDE LATE MONDAY MORNING INTO EARLY AFTERNOON. HIGH TIDE IS EXPECTED BETWEEN 11 AM AND 1 PM, WITH MOST TIDAL DEPARTURES BETWEEN 1/2 AND 1 1/2 FEET. && $$
3 follow-up statements
885 WHUS41 KOKX 060307 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1007 PM EST SUN NOV 5 2017 ...LOCALIZED MINOR COASTAL FLOODING MONDAY MORNING... NYZ177-060415- /O.CAN.KOKX.CF.S.0032.171106T1500Z-171106T1800Z/ NORTHERN NASSAU- 1007 PM EST SUN NOV 5 2017 WATER LEVELS ARE EXPECTED TO STAY BELOW MINOR FLOOD LEVELS. $$ NJZ006-106-108-NYZ074-075-178-179-061700- /O.EXT.KOKX.CF.S.0032.171106T1300Z-171106T1700Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 1007 PM EST SUN NOV 5 2017 * LOCATIONS...VULNERABLE LOCALES ALONG THE SOUTHERN BAYS AND THE ATLANTIC OCEAN BEACHFRONT OF WESTERN LONG ISLAND, AND ALONG LOWER NEW YORK HARBOR, NEWARK BAY, THE ARTHUR KILL AND TIDAL PORTIONS OF NORTHEAST NEW JERSEY RIVERS. * TIDAL DEPARTURE...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDE. * TIMING...DURING TIMES OF HIGH TIDE MONDAY MORNING. * COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE. && $$ CTZ009-NYZ071-061900- /O.EXT.KOKX.CF.S.0032.171106T1600Z-171106T1900Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER- 1007 PM EST SUN NOV 5 2017 * LOCATIONS...VULNERABLE LOCALES ALONG WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURE...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDE. * TIMING...DURING TIMES OF HIGH TIDE MIDDAY MONDAY. * COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE. && $$
161
WHUS41 KOKX 060853
CFWOKX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
353 AM EST MON NOV 6 2017
...MINOR COASTAL FLOODING LOCALLY THIS MORNING...
NYZ075-178-179-061700-
/O.CAN.KOKX.CF.S.0032.171106T1300Z-171106T1700Z/
/O.NEW.KOKX.CF.Y.0027.171106T1300Z-171106T1700Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
353 AM EST MON NOV 6 2017
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO
NOON EST TODAY...
* LOCATIONS...VULNERABLE LOCALES ALONG THE SOUTHERN BAYS AND THE
ATLANTIC OCEAN BEACHFRONT OF WESTERN LONG ISLAND.
* TIDAL DEPARTURE...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDE.
* TIMING...DURING TIMES OF HIGH TIDE THIS MORNING.
* COASTAL FLOOD IMPACTS...THERE IS A LOW THREAT OF PROPERTY
DAMAGE. SHALLOW FLOODING IS EXPECTED IN THE MOST VULNERABLE
LOCATIONS NEAR THE WATERFRONT AND SHORELINE. EXPECT AROUND 1
FOOT OF INUNDATION ABOVE GROUND LEVEL IN LOW LYING, VULNERABLE
AREAS. SOME ROADS AND LOW LYING PROPERTY INCLUDING PARKING
LOTS, PARKS, LAWNS AND HOMES/BUSINESSES WITH BASEMENTS NEAR
THE WATERFRONT WILL EXPERIENCE SHALLOW FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.
&&
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
THE BATTERY NYC
MLLW CATEGORIES - MINOR 7.2 FT, MODERATE 8.5 FT, MAJOR 9.6 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 3.5 FT, MAJOR 4.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/09 AM 6.4/ 6.9 1.4/ 1.9 0.4/ 0.9 1 NONE
JAMAICA BAY NY
MLLW CATEGORIES - MINOR 7.5 FT, MODERATE 8.2 FT, MAJOR 9.0 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.3 FT, MAJOR 3.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/09 AM 7.4/ 7.9 1.5/ 2.0 0.2/ 0.7 1 MINOR
ROCKAWAY INLET NY
MLLW CATEGORIES - MINOR 7.3 FT, MODERATE 8.3 FT, MAJOR 9.3 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 2.8 FT, MAJOR 3.8 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/09 AM 7.1/ 7.6 1.5/ 2.0 0.5/ 1.0 2 MINOR
FREEPORT NY
MLLW CATEGORIES - MINOR 5.7 FT, MODERATE 6.2 FT, MAJOR 6.9 FT
MHHW CATEGORIES - MINOR 1.2 FT, MODERATE 1.7 FT, MAJOR 2.4 FT
FOR NGVD - SUBTRACT 1.2 FT FROM MLLW VALUES
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/09 AM 5.4/ 5.9 1.0/ 1.5 1.3/ 1.8 1 MINOR
POINT LOOKOUT NY
MLLW CATEGORIES - MINOR 5.8 FT, MODERATE 6.8 FT, MAJOR 7.8 FT
MHHW CATEGORIES - MINOR 1.1 FT, MODERATE 2.1 FT, MAJOR 3.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/09 AM 5.7/ 6.2 1.0/ 1.5 0.2/ 0.7 2-3 MINOR
EAST ROCKAWAY NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 7.0 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.0 FT, MODERATE 2.0 FT, MAJOR 3.0 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/09 AM 5.9/ 6.4 0.9/ 1.4 0.1/ 0.6 1 MINOR
LINDENHURST NY
MLLW CATEGORIES - MINOR 3.1 FT, MODERATE 3.6 FT, MAJOR 4.1 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.1 FT, MAJOR 2.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/11 AM 2.1/ 2.6 0.6/ 1.1 0.5/ 1.0 1 NONE
&&
$$
NJZ006-106-108-NYZ074-061700-
/O.CON.KOKX.CF.S.0032.171106T1300Z-171106T1700Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)-
353 AM EST MON NOV 6 2017
...LOCALIZED MINOR COASTAL FLOODING...
* LOCATIONS...VULNERABLE LOCALES ALONG LOWER NEW YORK HARBOR,
NEWARK BAY, THE ARTHUR KILL AND TIDAL PORTIONS OF NORTHEAST
NEW JERSEY RIVERS.
* TIDAL DEPARTURE...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDE.
* TIMING...DURING TIMES OF HIGH TIDE THIS MORNING.
* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST
VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.
$$
CTZ009-NYZ071-061900-
/O.CON.KOKX.CF.S.0032.171106T1600Z-171106T1900Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-
353 AM EST MON NOV 6 2017
...LOCALIZED MINOR COASTAL FLOODING...
* LOCATIONS...VULNERABLE LOCALES ALONG WESTERN LONG ISLAND SOUND.
* TIDAL DEPARTURE...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDE.
* TIMING...DURING TIMES OF HIGH TIDE MIDDAY TODAY.
* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST
VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.
$$564
WHUS41 KOKX 061607
CFWOKX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1107 AM EST MON NOV 6 2017
...MINOR COASTAL FLOODING LOCALLY THIS MORNING...
NYZ075-178-179-061715-
/O.CAN.KOKX.CF.Y.0027.000000T0000Z-171106T1700Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
1107 AM EST MON NOV 6 2017
...COASTAL FLOOD ADVISORY IS CANCELLED...
THE NATIONAL WEATHER SERVICE IN NEW YORK NY HAS CANCELLED THE
COASTAL FLOOD ADVISORY AS HIGH TIDE HAS PASSED.
$$
NJZ006-106-108-NYZ074-061715-
/O.CAN.KOKX.CF.S.0032.000000T0000Z-171106T1700Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)-
1107 AM EST MON NOV 6 2017
HIGH TIDE HAS PASSED. NO ADDITIONAL MINOR COASTAL FLOOD IS FORECAST AT THIS TIME.
$$
CTZ009-NYZ071-061900-
/O.CON.KOKX.CF.S.0032.000000T0000Z-171106T1900Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-
1107 AM EST MON NOV 6 2017
...LOCALIZED MINOR COASTAL FLOODING WITH THE EARLY AFTERNOON HIGH TIDE...
* LOCATIONS...VULNERABLE LOCALES ALONG WESTERN LONG ISLAND SOUND.
* TIDAL DEPARTURE...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDE.
* TIMING...DURING TIMES OF HIGH TIDE MIDDAY TODAY.
* COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST
VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE.
* SHORELINE IMPACTS...
&&
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
BRIDGEPORT CT
MLLW CATEGORIES - MINOR 8.9 FT, MODERATE 10.4 FT, MAJOR 11.4 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 3.1 FT, MAJOR 4.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/12 PM 8.7/ 9.2 1.4/ 1.9 0.2/ 0.7 1 MINOR
STAMFORD CT
MLLW CATEGORIES - MINOR 9.4 FT, MODERATE 11.0 FT, MAJOR 12.4 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 3.1 FT, MAJOR 4.5 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/12 PM 9.2/ 9.7 1.3/ 1.8 0.0/ 0.5 1 MINOR
KINGS POINT NY
MLLW CATEGORIES - MINOR 10.0 FT, MODERATE 10.5 FT, MAJOR 13.0 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 2.7 FT, MAJOR 5.2 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
06/12 PM 9.6/10.1 9.6/10.1 0.2/ 0.7 1 NONE
&&
$$What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Nov 5, 1:53 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Nov 5, 1:53 PM EST, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service New York NY 153 PM EST Sun Nov 5 2017 .SYNOPSIS... A warm front will approach from the south today, then lift northward through the waters tonight. A cold front will then approach on Monday and pass through Monday evening, followed by high pressure building from the west through mid week. A strong cold front may pass at the end of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A shortwave trough approaches from western PA this afternoon bringing a chance of showers to the region, mainly north and west of NYC. Some additional showers have developed south of Long Island, which should move northward across Suffolk county over the next few hours. These showers will generally be light. High temps should be in the lower 60s in NYC metro and along the coast, and in the upper 50s inland. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... Showers will continue tonight, mainly this evening, with chances overnight confined more to inland sections as the warm front slowly lifts northward. Temps should remain steady or slowly rise, with lower 60s expected in most places by daybreak except well inland west of NYC. Mid 60s may be possible by daybreak along the coast. Sided with slower 00Z NAM vs 00Z GFS timing of a cold front approaching in the afternoon and passing through in the evening. Cloudy skies will continue, with showers mainly in the afternoon and evening ahead of the cold frontal passage. After a mild day with high temps in the upper 60s and lower 70s, brisk N flow Mon night should bring in a more seasonable air mass, with lows in the 40s in NYC metro and along the coast, and in the mid/upper 30s inland. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Have sided more with a bland of the GFS/ECMWF re potential for a wave of low pressure to form along the front to the south. Think the front and wave will both be suppressed enough to keep associated steady rainfall to the south, though with deep later SW flow aloft and upper jet left exit region approaching, we still could see overcast skies Tue into Tue night, along with some isolated showers/or sprinkles mainly Tue night. High pressure will follow for mid week, with still the likelihood of a strong cold front passing at the end of the week per ECMWF, bringing a quick shot of colder air for late Fri into Sat. Daytime temps should fall below normal for the remainder of the week. Overnight lows will be near normal, although there is the potential for a widespread freeze next Fri night. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... High pressure northeast of the region slides eastward, allowing a warm front to approach from the southwest. The warm front gradually passes to the north tonight. IFR has developed at NYC and western LI terminals a couple of hours faster than forecast in -RADZ with MVFR elsewhere. IFR will develop at rest of terminals through the remainder of the day and is expected to prevail at least into the eve. Once the winds shift S/SW, climatology suggests conds improve slightly to MVFR. Some guidance suggests this with even improvement to VFR, others do not, but have sided with climatology and have improved conds back to MVFR around 06z to 08z most terminals. -RADZ expected to end around 00z. Cold front approaches from the west Mon. Mainly MVFR Mon morning may briefly improve to VFR some terminals before coming back down as the front draws closer. High pres nosing in from the NE appears to be weakening, thus winds should start to shift to the E/SE over the next few hours. Winds become S/SW tonight and into Mon. .OUTLOOK FOR 18Z MONDAY THROUGH THURSDAY... .Monday aftn and night...MVFR possible until cold fropa, then VFR. Afternoon showers. .Tuesday-Thursday...VFR. Possible rain late Tuesday and Tuesday night. && .MARINE... SCA continues on the ocean, with E winds gusting to 25 kt and seas 5-6 ft. Seas could fall below 5 ft for a time tonight, then increasing S flow ahead of a cold front on Mon should return ocean seas to the 5-6 ft range. Winds after cold fropa are likely to gust to 25-30 kt on the ocean as well from Mon night into Tue morning, and some residual 5-ft seas may linger into Tue afternoon. && .HYDROLOGY... No hydrologic impacts expected, with max QPF through Mon evening only 1/2 inch and spread out over a 2-day period. && .TIDES/COASTAL FLOODING... A full moon occurred early this Saturday morning, 123 AM EDT, and astronomical tides will be running high. Tidal departures are expected to be between 1/2 and 1 1/2 ft around the times of high tide tomorrow. The most vulnerable locations will be along the south shore bays of Long Island. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...Small Craft Advisory until 6 AM EST Tuesday for ANZ350-353-355. && SYNOPSIS...Goodman/24/19 NEAR TERM...BC SHORT TERM...Goodman LONG TERM...Goodman/24 AVIATION...24 MARINE...Goodman/24/19 HYDROLOGY...Goodman/24/19 TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 5, 1:04 PM EST, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service New York NY 104 PM EST Sun Nov 5 2017 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-061815- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 104 PM EST Sun Nov 5 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:39 AM EST | Coastal Flood Statement | OKX | Nassau | 9 hr |
Nearby
Coastal Flood Statements in New York, 2017Coastal Flood Statements in New Jersey, 2017Coastal Flood Statements in Connecticut, 2017Every coastal flood statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.